Show simple item record

contributor authorU. B. Mehta
contributor authorZalman Lavan
date accessioned2017-05-09T00:15:13Z
date available2017-05-09T00:15:13Z
date copyrightDecember, 1969
date issued1969
identifier issn0021-8936
identifier otherJAMCAV-25903#897_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/131311
publisherThe American Society of Mechanical Engineers (ASME)
titleFlow in a Two-Dimensional Channel With a Rectangular Cavity
typeJournal Paper
journal volume36
journal issue4
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.3564799
journal fristpage897
journal lastpage901
identifier eissn1528-9036
keywordsFlow (Dynamics)
keywordsChannels (Hydraulic engineering) AND Cavities
treeJournal of Applied Mechanics:;1969:;volume( 036 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record